American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Zhijie Chen and Wenming Zou. Existence and symmetry of positive ground states for a doubly critical Schr\"odinger system. Trans. Amer. Math. Soc. 367 (2015) 3599-3646.
Abstract, references, and article information   
View Article: PDF

[2] Denis Bonheure, Ederson Moreira dos Santos and Miguel Ramos. Ground state and non-ground state solutions of some strongly coupled elliptic systems. Trans. Amer. Math. Soc. 364 (2012) 447-491. MR 2833588.
Abstract, references, and article information   
View Article: PDF

[3] Boyan Sirakov and Sérgio H. M. Soares. Soliton solutions to systems of coupled Schrödinger equations of Hamiltonian type. Trans. Amer. Math. Soc. 362 (2010) 5729-5744. MR 2661494.
Abstract, references, and article information   
View Article: PDF

[4] Stan Alama, Lia Bronsard and Etienne Sandier. On the shape of interlayer vortices in the Lawrence--Doniach model. Trans. Amer. Math. Soc. 360 (2008) 1-34. MR 2341992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Miguel Ramos and Jianfu Yang. Spike-layered solutions for an elliptic system with Neumann boundary conditions. Trans. Amer. Math. Soc. 357 (2005) 3265-3284. MR 2135746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. G. De Figueiredo and Y. H. Ding. Strongly indefinite functionals and multiple solutions of elliptic systems. Trans. Amer. Math. Soc. 355 (2003) 2973-2989. MR 1975408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mu-Tao Wang. On graphic Bernstein type results in higher codimension. Trans. Amer. Math. Soc. 355 (2003) 265-271. MR 1928088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Russell M. Brown, Zhongwei Shen and Peter Shi. Regularity of solutions to a contact problem . Trans. Amer. Math. Soc. 350 (1998) 4053-4063. MR 1475678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Josephus Hulshof, Enzo Mitidieri and Robertus vanderVorst. Strongly indefinite systems with critical Sobolev exponents. Trans. Amer. Math. Soc. 350 (1998) 2349-2365. MR 1466949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Djairo G. de Figueiredo and Patricio L. Felmer. On superquadratic elliptic systems . Trans. Amer. Math. Soc. 343 (1994) 99-116. MR 1214781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Song-Sun Lin. Existence of positive nonradial solutions for nonlinear elliptic equations in annular domains . Trans. Amer. Math. Soc. 332 (1992) 775-791. MR 1055571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. S. P. Leung. On the integrability of Jacobi fields on minimal submanifolds . Trans. Amer. Math. Soc. 220 (1976) 185-194. MR 0405269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1